MathSciNet Relay Station
MathSciNet bibliographic data
MR1627797 11G40 (11G15 14G10 14K15)
Hashimoto, Ki-ichiro; Tsunogai, Hiroshi On the Sato-Tate conjecture for QM-curves of genus two. Math. Comp. 68 (1999), no. 228, 1649–1662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement